# SDR AALA201907169006

- Difficulty date: July 15, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 50,812 hours, 19,320 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO NYL ON ACCOUNT OF SMOKE FROM GALLEY OVEN. EMERGENCY DECLARED. LANDED WITHOUT INCIDENT. MAINTENANCE COMPLIED WITH JOB CARD 26L00021001, FOUND #1 FORWARD GALLEY OVEN AS SOURCE OF SMELL. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED THE FWD GALLEY OVEN NR 1 IAW AMM 25-35-19 OPS CHECKED GOOD.*** (CLOSED)
